Birth control, body hair and bunions

I have been struggling from an acute case of blogstipation. I can’t seem to squeeze out a post for the life of me. And yet the longer I wait to write something, the more words become all jumbled in my head, making it that much harder to string together a single coherent thought.

Soooo for the sake of releasing something, anything, I will over-share that I recently picked up a new birth control prescription. We’ve decided to close up shop. No more buns in my oven.

I admittedly have had a tiny bit of the baby sads and ovary aches realizing I won’t have another newborn to sniff and squeeze, but at the same time I am looking forward to reclaiming my body and mind. The whole pregnancy/childbirth/breastfeeding/newborn thing really kicks my ass in some ways. Go figure.

So I was feeling kinda sunny and optimistic about getting ‘me’ back. Let’s get this body back on track! Then I read the pamphlet that came with my pills. I quote:

  • Your periods may be early or late, shorter or longer, heavier or lighter than normal.

Hi, thanks for the super useful info. Do you want to leave any other options on the table? Will my periods be painful or maybe not painful? Monthly or maybe not monthly?

  • If you vomit within 4 hours after taking this medication or have diarrhea, use a back-up method of birth control

Uhhh, ok. I sure wish I had known about the pukes and poops possibility before I picked this pill…

  • Weight gain, acne and extra hair on your face and body have been reported.

COME. ON. PEOPLE. How is this even fair? Scientists of America – you can do better.

So just in time for summer, looks like post-baby me will sport a mustache and bacne. I also still have Paul Bunion on my right foot, so there’s a lot of sexy up in here.

I’m sorry, what’s that you say? I would’ve been better off just riding out my blogstipation one more day and skipping this post? I could not agree more or less. I promise my next post will be better or worse.